# SDR N6WA2019050205

- Difficulty date: May 2, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 28,903 hours, 19,585 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L BETWEEN FS1070.70 AND FS1088.20 HAS CORROSION BETWEEN UNITS. COMPLETED REPAIR ON STRINGER 26L BETWEEN FS1070.70 AND FS1088.20.
